| Catalog Number |
SCLP-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
08/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture and seroma are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported a right side "seroma and capsular contracture baker grade iii." device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported a right side "seroma and capsular contracture baker grade iii." patient undergone capsulectomy.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, since it is not related to the device.Seroma: unable to observe, since it is not related to the device.Additional observations: deformation is observed.No further actions are required, since no issue in the manufacturing of the device is observed.
Event or Problem Description
Healthcare professional reported, a right side "seroma.And capsular contracture, baker grade iii".Patient undergone capsulectomy.Device has been explanted and replaced.